FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

An Extension of Marston's Solution for the Stresses in Backfilled Trenches with Inclined Walls

Li, Li and Dubé, Jean-Sébastien and Aubertin, Michel. 2013. « An Extension of Marston's Solution for the Stresses in Backfilled Trenches with Inclined Walls ». Geotechnical and Geological Engineering, vol. 31, nº 4. pp. 1027-1039.
Compte des citations dans Scopus : 12.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Li, Li
Dubé, Jean-Sébastien
Affiliation: Génie de la construction
Date Deposited: 04 Oct 2013 15:30
Last Modified: 21 Nov 2014 17:08
URI: http://espace2.etsmtl.ca/id/eprint/5818

Actions (login required)

View Item View Item